Alert archive / Colorado / Freeze Warnings in 2012

Freeze Warning 1, NWS Pueblo, CO

May 27, 20125 counties in Colorado

NWS Pueblo, CO issued this freeze warning at May 27, 2012, 4:08 AM MDT for 5 counties in Colorado. It took effect at May 28, 2012, 12:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2012, 4:08 AM MDT (10:08 UTC)
In effect from
May 28, 2012, 12:00 AM MDT
Expired
May 28, 2012, 7:00 AM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3754 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WWUS75 KPUB 271008
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
408 AM MDT SUN MAY 27 2012

COZ069>071-271615-
/O.NEW.KPUB.FZ.W.0001.120528T0600Z-120528T1300Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
408 AM MDT SUN MAY 27 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT
MONDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...DROPPING BELOW FREEZING IN THE CENTER OF THE
  VALLEY AFTER MIDNIGHT...WITH A HARD FREEZE LIKELY BY EARLY
  MONDAY MORNING.

* IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE MORE TENDER
  VEGETATION. COVER OR BRING THEM INDOORS BY THIS EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
5 follow-up statements
460 
WWUS75 KPUB 271525
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
925 AM MDT SUN MAY 27 2012

COZ069>071-272215-
/O.CON.KPUB.FZ.W.0001.120528T0600Z-120528T1300Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
925 AM MDT SUN MAY 27 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
MDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
MDT MONDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...DROPPING BELOW FREEZING IN THE CENTER OF THE 
  VALLEY AFTER MIDNIGHT...WITH A HARD FREEZE LIKELY BY EARLY 
  MONDAY MORNING. 

* IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER
  VEGETATION. COVER PLANTS OR BRING THEM INDOORS AS NECESSARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
699 
WWUS75 KPUB 272145
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
345 PM MDT SUN MAY 27 2012

COZ069>071-280330-
/O.NEW.KPUB.FZ.A.0001.120529T0700Z-120529T1300Z/
/O.CON.KPUB.FZ.W.0001.120528T0600Z-120528T1300Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
345 PM MDT SUN MAY 27 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
MDT MONDAY...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CONTINUED A FREEZE
WARNING FROM MIDNIGHT TONIGHT UNTIL 7 AM MONDAY...AND IT HAS
ISSUED A FREEZE WATCH FOR LATE MONDAY NIGHT THROUGH TUESDAY
MORNING.

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...BELOW FREEZING TEMPERATURES ARE EXPECTED TO
  DEVELOP AFTER MIDNIGHT TONIGHT...WITH A HARD FREEZE LIKELY IN
  THE CENTER OF THE VALLEY BY EARLY MONDAY MORNING. THESE
  CONDITIONS COULD REPEAT THEMSELVES MONDAY NIGHT INTO EARLY
  TUESDAY MORNING.

* IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER
  VEGETATION. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT
  INDOORS AS NECESSARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED TONIGHT
AND POSSIBLE AGAIN MONDAY NIGHT.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
846 
WWUS75 KPUB 280304
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT SUN MAY 27 2012

COZ069>071-280915-
/O.CON.KPUB.FZ.W.0001.120528T0600Z-120528T1300Z/
/O.CON.KPUB.FZ.A.0001.120529T0700Z-120529T1300Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
904 PM MDT SUN MAY 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT MONDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT MONDAY. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...BELOW FREEZING TEMPERATURES ARE EXPECTED TO
  DEVELOP AFTER MIDNIGHT TONIGHT...WITH A HARD FREEZE LIKELY IN
  THE CENTER OF THE VALLEY BY EARLY MONDAY MORNING. THESE
  CONDITIONS COULD REPEAT THEMSELVES MONDAY NIGHT INTO EARLY
  TUESDAY MORNING.

* IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER 
  VEGETATION. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT 
  INDOORS AS NECESSARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED
TONIGHT AND POSSIBLE AGAIN MONDAY NIGHT.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
029 
WWUS75 KPUB 280819
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
219 AM MDT MON MAY 28 2012

COZ069>071-281430-
/O.CON.KPUB.FZ.W.0001.000000T0000Z-120528T1300Z/
/O.CON.KPUB.FZ.A.0001.120529T0700Z-120529T1300Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
219 AM MDT MON MAY 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...BELOW FREEZING TEMPERATURES ARE EXPECTED TO
  DEVELOP AFTER MIDNIGHT TONIGHT...WITH A HARD FREEZE LIKELY IN
  THE CENTER OF THE VALLEY BY EARLY MORNING. THESE CONDITIONS
  COULD REPEAT THEMSELVES AGAIN TONIGHT INTO EARLY TUESDAY MORNING.

* IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER
  VEGETATION. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT
  INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED
TONIGHT AND POSSIBLE AGAIN MONDAY NIGHT.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
647 
WWUS75 KPUB 281242
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
642 AM MDT MON MAY 28 2012

COZ069>071-281845-
/O.EXP.KPUB.FZ.W.0001.000000T0000Z-120528T1300Z/
/O.CON.KPUB.FZ.A.0001.120529T0700Z-120529T1300Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
642 AM MDT MON MAY 28 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 7 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 7 AM MDT THIS MORNING. A FREEZE
WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 


* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURES...TEMPERATURES WILL WARM ABOVE FREEZING BY AROUND 7
  AM THIS MORNING...THUS THE FREEZE WARNING WILL BE ALLOWED TO
  EXPIRE. HOWEVER...ANOTHER HARD FREEZE WILL BE POSSIBLE AGAIN
  TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER
  VEGETATION. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT
  INDOORS AGAIN TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING
TEMPERATURES MAY DEVELOP.

IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND
TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at May 27, 4:05 AM MDT, 3 minutes earlier.

Area forecast discussion, May 27, 4:05 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
405 AM MDT SUN MAY 27 2012

.SHORT TERM...
(TODAY AND TONIGHT)

...BREEZY AND DRY CONDITIONS TODAY WILL KEEP HIGH FIRE DANGER A
CONCERN THROUGH THE SHORT TERM...

UPPER LOW IS CONTINUING TO LIFT TO THE NORTH NORTHEAST ACROSS ID/MT
EARLY THIS MORNING WITH ASSOC SFC LOW ACROSS NE CO LIFTING OFF TO
THE NORTHEAST IN RESPONSE.  TRAILING NORTH SOUTH ORIENTED COLD FRONT
IS POSITIONED BETWEEN LHX AND KLAA AS OF 09Z...WITH DEW POINTS TO
THE WEST OF THIS AXIS IN THE TEENS...SINGLE DIGITS AND EVEN NEGATIVE
READINGS BACK OVER THE MOUNTAINS...WHILE DEW POINTS EAST OF THIS
AXIS ARE STILL IN THE LOWER 50S.

UPPER LOW IS PROGGED BY THE MODELS TO LIFT OFF TO THE NORTHEAST INTO
EASTERN MT WITH THE UPPER JET STILL POSITIONED ACROSS CO THROUGH THE
DAY.  WINDS HAVEN'T REALLY DECOUPLED IN AND NEAR THE MOUNTAINS
(THOUGH THEY ARE SUBSTANTIALLY LIGHTER THAN THOSE OF
YESTERDAY)...AND AS A RESULT WE ARE STILL SEEING SPOTTY AREAS OF RED
FLAG CONDITIONS EARLY THIS MORNING ACROSS ZONES 221 AND 222 (TELLER
AND FREMONT COUNTIES).  WITH DEEP DRY AIR OVER THE REGION
TODAY...AND WINDS LIKELY TO INCREASE AGAIN EARLY THIS MORNING WHERE
THEY HAVE DECOUPLED...WILL BUMP UP THE BEGINNING TIME OF THE RED
FLAG WARNING TO THE START OF THE MORNING PACKAGE. SUSPECT
THAT RED FLAG CONDITIONS WILL BE SPOTTY IN NATURE UNTIL 15Z WHEN
GUSTY WINDS BECOME MORE WIDESPREAD.  ALTHOUGH WINDS DON'T LOOK AS
STRONG TODAY AS YESTERDAY...IT WILL STILL BE BREEZY TO WINDY WITH
WEST TO SOUTHWEST WINDS GUSTING UP TO 35 TO 40 MPH AT TIMES.  WITH
MIN RELATIVE HUMIDITIES BELOW 10 PERCENT ACROSS MUCH OF THE AREA...CONDITIONS WILL
BE FAVORABLE FOR EXTREME FIRE BEHAVIOR.  A QUICK CHECK OF THE LATEST
FIRE DANGER RATING MAP FROM YESTERDAY SHOWS WIDESPREAD VERY HIGH TO
EXTREME FIRE DANGER...A RESULT OF YESTERDAY'S DRYING WINDS.  FUELS
STATUS REPORT FROM LAND MANAGEMENT AGENCIES STILL INDICATES MOST
FUELS ARE NOT CRITICAL ACROSS SOUTH CENTRAL AND SOUTHEAST CO DUE TO
THE SPRING GREEN UP...SO NO AREAL EXPANSION OF THE CURRENT RED FLAG
WARNINGS IS EXPECTED WITH THE MORNING PACKAGE.  HOWEVER...THIS WILL
BE MONITORED THROUGHOUT THE DAY AS MORE INFO BECOMES AVAILABLE.
NEEDLESS TO SAY...EXTREME CARE SHOULD BE USED TODAY NOT TO START ANY
WILDFIRES.

OTHERWISE...WITH DRY AIR SPREADING EASTWARD ACROSS THE PLAINS THIS
MORNING...SHOULD BE A GENERALLY DRY FORECAST PACKAGE FOR TODAY.
ONLY AREA THAT COULD SEE SOME ISOLATED SHOWERS/-TSRA WILL BE ACROSS
THE HIGHER ELEVATIONS OF THE SAWATCH AND MOSQUITO RANGES THIS
AFTERNOON AS MEAGER MOISTURE MOVES IN ALOFT...ASSOC WITH ENERGY
ROTATING AROUND SRN PERIPHERY OF THE UPPER LOW.  NOT EXPECTED MUCH
IN THE WAY OF PRECIPITATION THOUGH.

WITH CLEAR SKIES AND VERY DRY AIR MASS OVER THE AREA
TONIGHT...SHOULD SEE SUB-FREEZING TEMPERATURES IN THE SAN LUIS
VALLEY AFTER MIDNIGHT. GIVEN THE UNSEASONABLY WARM TEMPERATURES
ACROSS THE SAN LUIS VALLEY THE PAST MONTH...WILL ERR ON THE SIDE OF
CAUTION AND ISSUE A FREEZE WARNING FOR THE SAN LUIS VALLEY...EVEN
THOUGH GROWING SEASON DOESN'T OFFICIALLY BEGIN UNTIL JUNE 1ST.
THOSE WITH TENDER PLANTS OUTSIDE...SHOULD TAKE PRECAUTIONS TODAY TO
COVER OR BRING THEM INDOORS.  TEMPERATURES WILL BE ON THE COOL SIDE
TONIGHT...EVEN ACROSS THE SOUTHEAST PLAINS...THOUGH THEY SHOULD STAY
ABOVE FREEZING. NRN EL PASO COUNTY COULD SEE TEMPERATURES DIP INTO
THE MID 30S TOMORROW MORNING. -KT

.LONG TERM...
(MONDAY NIGHT THROUGH SATURDAY)

MEMORIAL DAY FEATURES ZONAL FLOW ALOFT AND DRY AIR...MAKING FOR A
PLEASANT DAY ACROSS THE CWA. HIGH TEMPERATURES WILL BE IN THE 70S TO
LOWER 80S PLAINS...70S HIGH VALLEYS...AND 40S TO 60S MOUNTAINS.
WINDS SHOULD NOT BE A FACTOR...EXCEPT ACROSS THE HIGHEST
TERRAIN...WHERE SOME GUSTS WILL BE ABOVE 30 MPH.

TUESDAY...AS UPPER TROUGH ACROSS THE NORTHERN PLAINS DEEPENS A
BIT...MODELS TRYING TO EDGE SOME RELATIVELY MOIST...EASTERLY FLOW
INTO THE PLAINS. STILL MAINTAINING DRY FORECAST. HIGH TEMPERATURES
WILL BE SIMILAR TO MONDAYS VALUES.

TUESDAY NIGHT THROUGH FRIDAY...EUROPEAN AND GFS MODELS HAVE SIMILAR
SOLUTIONS FOR THE TIME FRAME...WITH MID CONTINENTAL TROUGH DEEPENING
OVER THE PLAINS AND UPPER MIDWEST...WHICH DEVELOPS SURFACE HIGH
PRESSURE AND UPSLOPE FLOW FOR THE PLAINS OF COLORADO. BOTH MODELS
HAVE THE MOST SIGNIFICANT PUSH OF MOISTURE THURSDAY.  COUPLING THAT
WITH STRENGTHENING NORTHWEST FLOW ALOFT...IT IS POSSIBLE THAT A FEW
STRONG TO SEVERE STORMS COULD DEVELOP DURING THAT TIME.
MEANTIME...WESTERN PART OF THE CWA SHOULD REMAIN DRY...WITH THE
EXCEPTION OF SOME MOUNTAIN SHOWERS AND PALTRY RAINFALL.

SATURDAY...MODELS FORECASTING UPPER RIDGE TO BUILD THROUGH THE UPCOMING
WEEKEND WITH VERY WARM MID LEVELS TEMPERATURES AND DRY WEATHER
RETURNING TO ALL OF THE CWA. -TLM-

&&

.AVIATION...
VFR CONDITIONS EXPECTED AT TAF SITES TODAY.  SOUTHWEST WINDS WILL
INCREASE AT KCOS AND KALS BETWEEN 15-16Z...AND AT KPUB BY 17Z.
GUSTS WILL RANGE FROM 25-30 KTS THROUGH THE AFTERNOON.  WITH WINDS
ALOFT SHIFTING FROM A MORE WESTERLY DIRECTION LATE TODAY INTO
TONIGHT...SUSPECT THAT VISIBILITIES WILL GRADUALLY IMPROVE THROUGH
THE DAY AND INTO MONDAY AS SMOKE FROM THE NM FIRES GRADUALLY SHIFTS
EASTWARD.  WINDS WILL DECREASE BY THIS EVENING WITH LIGHT DRAINAGE
WINDS EXPECTED OVERNIGHT AT KCOS AND KPUB...AND CALM WINDS AT KALS
THROUGH THE OVERNIGHT HOURS. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ221-222.

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 7 AM MDT MONDAY FOR
COZ069>071.

&&

31/13
Hazardous weather outlook, May 26, 9:31 PM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
931 PM MDT SAT MAY 26 2012

COZ058>089-093>099-271415-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
931 PM MDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE
OVERNIGHT ALONG THE CONTINENTAL DIVIDE AND ACROSS THE FAR
SOUTHEAST PLAINS NEAR THE KANSAS BORDER. THE MAIN THREAT WITH
THESE STORMS WILL BE CLOUD TO LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS FIRE WEATHER CONDITIONS ARE FORECAST FOR MUCH OF THE AREA
SUNDAY AFTERNOON AND EARLY EVENING...WITH GUSTY WEST WINDS OF 15 TO
30 MPH AND LOW HUMIDITIES. HOWEVER...FUEL CONDITIONS ACROSS MOST
OF THE AREA ARE REPORTED AS BEING NOT CRITICAL...WITH THE EXCEPTION
OF TELLER COUNTY...THE RAMPART RANGE AND FREMONT COUNTY. THEREFORE...ONLY
THESE AREAS...HAVE A FIRE WEATHER HIGHLIGHT IN EFFECT ON SUNDAY. AT
ANY RATE...CAUTION IS ADVISED WITH ANY OUTDOOR BURNING...INCLUDING
GRILLING.

THERE MAY BE A FEW THUNDERSTORMS FROM WEDNESDAY THROUGH FRIDAY ACROSS
THE EASTERN MOUNTAINS...WITH THE MAIN THREAT BEING LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

23/23

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:45 PM MDTFreeze WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache23 hr

Nearby

Freeze Warnings in Colorado, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.